RAIRO-Theor. Inf. Appl.
Volume 35, Number 2, March-April 2001
|Page(s)||149 - 162|
|Published online||15 April 2002|
Restricted Nondeterministic Read-Once Branching Programs and an Exponential Lower Bound for Integer Multiplication
FB Informatik, LS2, Univ. Dortmund,
44221 Dortmund, Germany; (email@example.com)
Accepted: 9 March 2001
Branching programs are a well established computation model for Boolean functions, especially read-once branching programs have been studied intensively. In this paper the expressive power of nondeterministic read-once branching programs, more precisely the class of functions representable in polynomial size, is investigated. For that reason two restricted models of nondeterministic read-once branching programs are defined and a lower bound method is presented. Furthermore, the first exponential lower bound for integer multiplication on the size of a nondeterministic nonoblivious read-once branching program model is proven.
Mathematics Subject Classification: 68Q05 / 68Q10 / 68Q15 / 94C10
Key words: Computational complexity / read-once branching programs / nondeterminism / integer multiplication.
© EDP Sciences, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.